MathSciNet Relay Station
MathSciNet bibliographic data
MR2346426 (2008m:53128) 53C40
Dillen, Franki; Fastenakels, Johan; Van der Veken, Joeri; Vrancken, Luc Constant angle surfaces in $\Bbb S\sp 2\times\Bbb R$. Monatsh. Math. 152 (2007), no. 2, 89–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement